# SDR HEEA116944

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 15,333 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: NA
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPOSITIONED THE AIRCRAFT FROM THE AIRFIELD TO A HELIPAD AT CUSTOMER'S LOCATION.  DURING TAKEOFF TO A HOVER AT THAT LOCATION, PILOT HEARD A LOUD POPPING NOISE AND THE AIRCRAFT LOST SOME POWER.  PILOT SUSPECTED COMPRESSOR STALL, SHUTDOWN.   MAINTENANCE INSPECTED AIRCRAFT AND FOUND A FROG HAD BEEN INGESTED BY THE ENGINE.  NO DAMAGE WAS NOTED.   COMPLIED WITH A COMPRESSOR RINSE AND RELEASE AIRCRAFT.
